# SDR AALA202212065495

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 59,140 hours, 24,748 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 271A14441
- Condition: Leaking
- Location: Electrial Hyd
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO DESCENT MASTER CAUTION HYDRAULIC A ENGINE 1 LOW PRESSURE LIGHT ILLUMINATED. HYDRAULIC A PRESSURE AT 20% PERFORMED QUICK REFERENCE HANDBOOK LOSS OF SYSTEM A CHECKLIST. EMERGENCY WAS DECLARED INTO DFW. TROUBLESHOOTING FOUND HYDRAULIC LEAK IN A ELECTRIC HYDRAULIC PUMP. REMOVED AND REPLACED A ELECTRIC HYDRAULIC PUMP ACOUSTIC FILTER PER AMM 29-11-21.
